U.S. doctors online nowAsk doctors free
Ireland
A member asked:

I 've been tapering down from 75mg effexor (venlafaxine) to 50mg sertraline, overlapping the two and have been feeling awful. fuzzy and anxious also irritable. to?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Medication effects: I understand your distress. Using Sertraline with Effexor (venlafaxine) can increase the risk of a rare but serious Serotonin Syndrome- confusion, excessive sweating, shivering or shaking, increased heart rate, extreme changes in blood pressure or other symptoms. Please See Psychiatrist for Diagnosis; discuss interactions, benefits and side effects of both medications, decreasing the dose; and Therapy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.